# SDR 96UPS805610

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 47752621
- Condition: Cracked
- Location: Fs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK MAINTENANCE REPORTED, KEEL BEAM LOWER ATTACH ANGLE CRACKED ON BOTH SIDES AT FS 902.  REPLACED ANGLE PER SRM 51-1-20D.
